# SDR CALA2013123194062

- Difficulty date: December 29, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 64,006 hours, 24,359 cycles
- Engine: Iae V2527A5
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Seal
- Condition: Missing
- Location: Nr 2 Pylon
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP AREA HAS REPORT OF FLAPPING SEAL.  FOUND NR 2 ENG PYLON INBD FAIRING SEAL MISSING.  NO OTHER DEFECTS DAMAGE NOTED.  CDL 54D APPLIED.
